# SDR FDEA202308151433

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 50,428 hours, 8,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W300321
- Part serial: 002040
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP LWR SURFACE FROM IB TO OB 330 INCH CROSS LE TO TE 43 INCH FOUND ONE DENT. EVALUATED LH OB FLAP LWR SURFACE FROM IB TO OB 330 INCH CROSS LE TO TE 43 INCH ONE   DENT WITH DAMAGE SIZE L*W=3"*2.75" WITHIN REPAIR LIMIT AS PER B777 SRM 57-53-01-1A   ALLOWABLE DAMAGE 2, REV 44.0. REPAIRED THE DAMAGE AS PER B777 SRM 57-53-01-2R-2 AND   SRM 51-70-04-2R-1 AND SRM 51-70-04-2R REPAIR GENERAL, REV 44.0 AND EA G5750-T0375662 A P1,   TITLE: WING-FLIGHT SURFACE -LH OUTBD FLAP TE WEDGE DENT WITH DELAMINATION AT OTEF   STA 357-SRM REPAIR-RSC TRACKING, DETAIL PLS REFER TO WRI 57503701. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
